Skip to main content
School of Mathematical Sciences

Dr Subhajit Jana

Subhajit

Lecturer in Number Theory

Email: s.jana@qmul.ac.uk
Telephone: +44 (0)20 7882 7138
Room Number: Mathematical Sciences Building, Room MB-G27
Website: https://sites.google.com/view/subhajit-jana
Office Hours: Please email for an appointment

Profile

Subhajit Jana is a lecturer in the Algebra and Number Theory group since 2022 September. Prior to that, he held a postdoctoral fellowship at Max Planck Institute for Mathematics in Bonn, Germany. He completed his Ph.D. in July 2020 from ETH Zurich, Switzerland.

Teaching

Current teaching
  • MTH5130: Number Theory - Semester A of 2023/24.  Find the course details here.

Past teaching

Research

Research Interests:

Subhajit Jana's research broadly lies in analytic number theory and automorphic forms. In particular, Jana is interested in the problems regarding subconvex estimates of L-function, spectral theory of automorphic forms, and quantum chaos. He is also interested in the problems in analysis on arithmetic manifolds, homogeneous dynamics, Diophantine approximation, and representation theory.

Publications

  • Analytic newvectors and related
  1. Analytic newvectors for GL(n,R), joint with Paul D. Nelson: submitted, arXiv.

  2. Applications of analytic newvectors for GL(n): Math. Ann. 380 (3), 915-952, (2021), arXiv.
  • Estimates of central L-values
  1. The second moment of GL(n) x GL(n) Rankin--Selberg L-functions: Forum Math. Sigma, vol.10, e47, (2022), arXiv.

  2. The Weyl bound for triple product L-functions, joint with Valentin Blomer and Paul D. Nelson: Duke Math J. 172 (6), 1173-1234, (2023), arXiv.

  3. Spectral reciprocity for GL(n) and simultaneous non-vanishing of central L-values, joint with Ramon Nunes; submitted, arXiv.

  4. Moments of L-functions via the relative trace formulajoint with Ramon Nunes; preprint, arXiv.
  • Bounds of automorphic forms
  1. Supnorm of an eigenfunction of finitely many Hecke operators: Ramanujan J. 48 (3), 623-638, (2019), arXiv.

  2. On the local L2-Bound of the Eisenstein series, joint with Amitay Kamber; submitted, arXiv.

  • Equidistribution and Diophantine approximation
  1. Joint equidistribution on the product of the circle and the unit cotangent bundle of the modular surface: J. Number Theory 226C, 271-283, (2021), arXiv.
  2. Optimal Diophantine exponents for SL(n): joint with Amitay Kamber; submitted, arXiv.

Back to top